MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. FIBER OPTIC BALLOON CATHETER AND INSERTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. FIBER OPTIC BALLOON CATHETER AND INSERTION KIT; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number REF 0684-00-0568-01U
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Pt required balloon pump during case and the first balloon pump kit we opened did not inflate properly after placing into the patient.The co2 tubing was obstructed and not allowing the balloon to inflate.The balloon was removed from the patient and entire kit was removed from the field.A new balloon kit was opened and placed correctly into the patient.Fda safety report id# (b)(4).

Brand Name
SENSATION PLUS 7.5FR. FIBER OPTIC BALLOON CATHETER AND INSERTION KIT
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
fairfield NJ 07004
MDR Report Key14375408
Report NumberMW5109651
Device Sequence Number5653933
Product Code DSP
UDI-Device Identifier10607567109565
UDI-Public(01)10607567109565
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/13/2024
Device Catalogue NumberREF 0684-00-0568-01U
Device Lot Number3000151487
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown